# SDR R612008F00000

- Difficulty date: June 28, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Engine: Ge CF348E5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Condition: Failed
- Location: Slat Skew
- Part time: 1,350 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A SLAT FAIL MESSAGE ON APPROACH DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO EVALUATE.  MAINTENANCE REMOVED AND REPLACED LT OB SLAT SKEW SENSOR SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
